# SDR DALA2022120307734

- Difficulty date: November 30, 2022
- Submitted: December 3, 2022
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 83,976 hours, 16,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 MFEC INSPECTION FOUND 01EA CRACK APPROX. 0.50 INCH IN LENGTH ON NOSE WHEEL WELL, LH VERTICAL STIFFENER FROM WL 159.00 TO WL 185.00 AS MARK. AND THERE IS NO EXISTING REPAIR. CORRECTIVE ACTION: 01 EA CRACK APPROX 0.050 INCH IN LENGTH ON NOSE WHEEL WELL, LH VERTICAL STIFFENER FROM WL 159.00 TO WL 185.00 REPAIRED AND ACCOMPISHED REF TO W/C: 5312-01186-02A. (2517658)
